Alert archive / Alabama / Areal Flood Warnings in 2017
Areal Flood Warning 7, NWS Mobile, AL
NWS Mobile, AL issued this areal flood warning at Jun 21, 2017, 12:35 PM CDT for 12 counties in Alabama; 5 counties in Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 24 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2017, 12:35 PM CDT (17:35 UTC)
- Expired
- Jun 22, 2017, 12:30 PM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 12:40 PM CDT | FLASH FLOOD | Brewton, AL | PORTIONS OF BREWTON NEAR MURDER AND BURNT CORN CREEKS ARE UNDERWATER WITH LEVELS RISING QUICKLY. |
| Jun 21, 2:13 PM CDT | FLASH FLOOD | 1 Wnw Milton, FL | FIRE DEPT REPORTS PEOPLE TRAPPED IN RESIDENCE WITH RAPIDLY RISING WATER ON COLLINS DRIVE IN MILTON |
| Jun 21, 2:13 PM CDT | FLASH FLOOD | 1 Wnw Milton, FL | FIRE DEPT REPORTS WATER ENTERING HOUSE...EDIT...INCORRECT INFORMATION EARLIER...WATER IS ENTERING A HOUSE BUT NO PEOPLE ARE TRAPPED |
| Jun 22, 6:05 AM CDT | COASTAL FLOOD | 3 Ese Downtown Mobile, AL | RIGHT HAND SHOULDER CLOSED AND RIGHT LANE CLOSED DUE TO FLOODING ON US-90 EASTBOUND AT I-10. |
| Jun 22, 7:00 AM CDT | FLASH FLOOD | Bolling, AL | NUMEROUS LAW ENFORCEMENT REPORTS OF ROAD CLOSURES DUE TO FLASH FLOODING THIS MORNING ACROSS CRENSHAW COUNTY NEAR THE BOLLING COMMUNITY |
| Jun 22, 8:00 AM CDT | COASTAL FLOOD | 2 Ne Hollingers Island, AL | DAUPHIN ISLAND PARKWAY CLOSED NORTH OF THE DOG RIVER BRIDGE DUE TO FLOODING. |
| Jun 22, 8:07 AM CDT | FLASH FLOOD | 4 Wnw Lucedale, MS | FLOODING ON MS 198 BETWEEN BEXLEY RD AND HWY 98. |
| Jun 22, 8:15 AM CDT | COASTAL FLOOD | 3 Ese Downtown Mobile, AL | EASTBOUND LANES OF THE CAUSEWAY OVER MOBILE BAY ARE CLOSED DUE TO COASTAL FLOODING. WESTBOUND PORTION OF THE CAUSEWAY IS DOWN TO ONE OPEN LANE. |
| Jun 22, 8:30 AM CDT | COASTAL FLOOD | 1 Wnw Fairhope, AL | SIDEWALK NEAR THE FAIRHOPE PIER DAMAGED DUE TO COASTAL FLOODING AND WAVES. |
| Jun 22, 9:30 AM CDT | COASTAL FLOOD | 3 Ese Downtown Mobile, AL | EASTBOUND AND WESTBOUND LANES OF THE CAUSEWAY OVER MOBILE BAY ARE CLOSED DUE TO COASTAL FLOODING. |
| Jun 22, 11:23 AM CDT | FLASH FLOOD | Ese Robinson Junction, MS | COUNTY EM REPORTS NUMEROUS ROADS ACROSS THE COUNTY ARE CLOSED DUE TO FLASH FLOODING |
| Jun 22, 11:30 AM CDT | FLASH FLOOD | Benndale, MS | MULTIPLE ROADS CLOSED ACROSS THE WESTERN HALF OF THE COUNTY. |
| Jun 22, 12:30 PM CDT | FLASH FLOOD | 1 E Coffeeville, AL | DAISY ROAD WASHED OUT. BEVERLY ROAD WASHED OUT FROM POND DAM THAT BREECHED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 485 m²/s²
- 0-3 km storm-relative helicity
- 506 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
464
WGUS44 KMOB 211735
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1235 PM CDT WED JUN 21 2017
ALC003-013-023-025-035-039-041-053-097-099-129-131-FLC033-091-113-
MSC039-041-111-131-153-221730-
/O.NEW.KMOB.FA.W.0007.170621T1735Z-170622T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler AL-Mobile AL-Choctaw AL-Crenshaw AL-Monroe AL-Baldwin AL-
Washington AL-Clarke AL-Escambia AL-Wilcox AL-Conecuh AL-
Covington AL-Escambia FL-Okaloosa FL-Santa Rosa FL-Perry MS-Stone MS-
George MS-Wayne MS-Greene MS-
1235 PM CDT WED JUN 21 2017
The National Weather Service in Mobile has issued a
* Flood Warning for...
Butler County in south central Alabama...
Mobile County in southwestern Alabama...
Choctaw County in southwestern Alabama...
Crenshaw County in south central Alabama...
Monroe County in south central Alabama...
Baldwin County in southwestern Alabama...
Washington County in southwestern Alabama...
Clarke County in southwestern Alabama...
Escambia County in south central Alabama...
Wilcox County in south central Alabama...
Conecuh County in south central Alabama...
Covington County in south central Alabama...
Escambia County in northwestern Florida...
Okaloosa County in northwestern Florida...
Santa Rosa County in northwestern Florida...
Perry County in southeastern Mississippi...
Stone County in southeastern Mississippi...
George County in southeastern Mississippi...
Wayne County in southeastern Mississippi...
Greene County in southeastern Mississippi...
* Until 1230 PM CDT Thursday
* At 1227 PM CDT, Periods of widespread heavy rain will endure
through Thursday. In addition to life-threatening flash flooding,
which happens over a six hour period or less, expect past and
future rains to also create inundation flooding over the next 18
hours. Essentially, with creeks and streams near bankfull and
soils saturated, the water has to have somewhere to go.
The NWS in Mobile Alabama is forecasting an additional 4 to 8
inches rainfall through late Thursday, with locally higher amounts.
Expect traditional low spots to remain inundated through at least
tomorrow morning.
* Some locations that will experience flooding include...
Downtown Mobile, Midtown Mobile, Pensacola, Prichard, Ferry Pass,
Brent, West Pensacola, Wright, Fort Walton Beach, Ensley, Daphne,
Tillmans Corner, Warrington, Crestview, Fairhope, Saraland,
Niceville, Gonzalez, Destin and Andalusia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will continue to cause flooding
of small creeks and streams, urban areas, highways, streets and
underpasses as well as other drainage areas and low lying spots.
&&
LAT...LON 3022 8838 3074 8841 3065 8934 3091 8934
3091 8914 3143 8915 3143 8894 3182 8894
3190 8847 3231 8842 3231 8793 3199 8810
3200 8763 3227 8744 3205 8718 3196 8686
3196 8619 3100 8619 3099 8639 3039 8640
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Jun 21, 6:30 AM CDT, 6 hours 5 minutes earlier.
Area forecast discussion, Jun 21, 6:30 AM CDT, 6 hours 5 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
630 AM CDT Wed Jun 21 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...Moderate to occasionally heavy rain and strong
southeasterly winds can be expected at all TAF sites through the
period. MVFR/IFR conditions can also be expected through the
period, with locally lower cigs/vis possible in the heavier
showers and storms. /49
&&
.PREV DISCUSSION... /issued 506 AM CDT Wed Jun 21 2017/
..SIGNIFICANT TO POTENTIALLY EXTREME HEAVY RAINFALL AND FLASH
FLOOD EVENT EXPECTED TO IMPACT LOCATIONS GENERALLY SOUTH OF
HIGHWAY 84 THROUGH THURSDAY EVENING...
NEAR AND SHORT TERM /Now Through Thursday night/...As of the
latest 400 AM CDT update from the National Hurricane Center,
Tropical Storm Cindy has a minimum central pressure of 997 mb and
maximum sustained winds of 60 mph. The storm is currently spinning
170 miles off the central Louisiana coast and is progged to track
slowly northwest. Primary expected impacts over our area through
Thursday include:
- Significant heavy rainfall and flooding across the local area,
especially for areas south of Highway 84.
- High risk of deadly rip currents and high surf along the
beaches of Alabama and northwest Florida Panhandle leading to
minor flooding of low-lying and flood-prone coastal areas.
- Tropical storm force wind gusts (39+ mph) over the coastal
waters of Alabama and the northwest Florida Panhandle out 60 NM,
as well as along the immediate southwest Alabama coastline.
- Waterspouts and perhaps a brief tornado along the Alabama and
northwest Florida panhandle coastlines as isolated rotating
cells form over coastal waters and come onshore.
Heavy rain continues over much of the area throughout the near
term as waves of showers and thunderstorms continue to come
onshore in an exceptionally moist airmass. A Flash Flood Watch
remains in effect across the entire local area through late
Thursday evening. Strong southeasterly winds, coupled with long-
period swells, bring a high risk of dangerous rip currents and
high surf to the local beaches, with 6 to 9 foot breakers today
and tonight gradually subsiding to 5 to 7 feet by Thursday night.
Tropical storm force wind gusts (34+ knots) will remain possible
along the immediate Alabama coastline through Thursday, with
winds farther east along the northwest Florida panhandle coastline
remaining at Wind Advisory levels through that period. A brief
tornado along the Alabama and northwest Florida panhandle
coastlines also cannot be ruled out, as low-level shear and
instability will be sufficient for perhaps a few rotating
thunderstorms to develop over the coastal waters and move onshore.
High temps reach the upper 70's to low 80's this afternoon before
starting a gradual warming trend, reaching the mid 80's Thursday.
Lows will range from the low to mid 70's each night. /49
LONG TERM /Friday Through Tuesday/...The moisture plume
associated with Tropical Storm Cindy gradually shifts westward
entering the weekend as high pressure builds over the local area
from the east. Upper-level subsidence brings daytime temperatures
back to around or just above normal Friday and Saturday as a
frontal boundary approaches the area from the northwest. The front
then stalls over the local area Sunday, bringing with it an
increase in shower and thunderstorm activity and the return of
below seasonal daytime temps into the coming week. /49
MARINE...Tropical Storm Cindy, currently over the central Gulf,
will continue to track slowly northwest towards the LA/TX border
through midweek. As a result, wave heights of 10 to 14 feet and
tropical storm force winds are expected to continue over coastal
and offshore waters through Thursday before gradually tapering
from east to west Thursday night into Friday. Could also see a few
waterspouts over the local marine area through Thursday given
sufficient shear and instability for a few isolated rotating
thunderstorms to form. Winds then remain somewhat elevated (SCEC
levels) through the day Friday before finally relaxing Friday
night into the weekend, with light southerly winds and waves
around 2 feet expected Sunday into the coming week. /49
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late Thursday night for ALZ051>060-
261>266.
Tropical Storm Warning for ALZ263>266.
Coastal Flood Warning until 3 AM CDT Friday for ALZ261-262.
FL...Flash Flood Watch through late Thursday night for FLZ201>206.
Wind Advisory until 6 PM CDT Thursday for FLZ202-204-206.
High Rip Current Risk through late Thursday night for FLZ202-204-
206.
Coastal Flood Advisory until 3 AM CDT Friday for FLZ202-204-206.
High Surf Advisory until 6 AM CDT Friday for FLZ202-204-206.
MS...Flash Flood Watch through late Thursday night for MSZ067-075-076-
078-079.
GM...Tropical Storm Warning for GMZ630>633-650-655-670-675.
Small Craft Advisory until 4 AM CDT Friday for GMZ634-635.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jun 21, 5:22 AM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 522 AM CDT Wed Jun 21 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 522 AM CDT Wed Jun 21 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight The heavy rain threat and flash flooding potential continues today and tonight, especially across central and southern portions of the area. A Flash Flood Watch is in effect for the entire local area. Dangerous surf conditions will continue through tonight, with surf heights of 6 to 9 feet, with a few breakers up to 10 feet along area beaches. A High Surf Advisory and a High Risk of Rip Currents is in effect. Minor coastal flooding of the typically flood prone coastal roads along Alabama and northwest Florida panhandle beaches is also possible during times of high tide Thursday morning. A Coastal Flood Advisory is in effect. Isolated storms will be capable of producing brief tornadoes across coastal portions of southeast Mississippi, southwest Alabama and the northwest Florida Panhandle through tonight. Winds will remain breezy, especially along the immediate coast. Sustained winds of 20 to 30 mph with occasional higher gusts are expected, with the higher winds along the immediate Alabama coast. Thus, a tropical storm warning is in effect for coastal and central Mobile and Baldwin counties. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The potential for significant rainfall and flash flooding will continue through Thursday, especially closer to the coast. A Flash Flood Watch remains in effect through Thursday for the entire local area. Dangerous surf conditions will continue through Thursday, with surf heights of 6 to 9 feet possible along area beaches. A High Surf Advisory remains in effect through late Thursday evening. The High Risk of Rip Currents will also remain in effect through Thursday night, and could be extended into the weekend. Minor coastal flooding of the typically flood prone coastal roads along Alabama and northwest Florida panhandle beaches is also possible during times of high tide Thursday morning. A Coastal Flood Advisory remains in effect through Thursday. Brief, isolated tornadoes will also be possible with some of the stronger bands of showers and thunderstorms that move ashore through Thursday. Winds will continue to be breezy on Thursday, especially along the immediate coast. Sustained winds of 20 to 30 mph with occasional higher gusts are expected, with the higher winds along the immediate Alabama coast. Thus, a tropical storm warning remains in effect for coastal and central Mobile and Baldwin counties through Thursday. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to relay any reports of flooding or damage through the course of the week. GMZ630>635-650-655-670-675-221030- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 522 AM CDT Wed Jun 21 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Tropical storm conditions will continue over coastal waters and Mobile and Perdido Bays today and tonight. Frequent gusts of 35 to 40 knots are likely with seas around 12 to 16 feet well offshore. A tropical storm warning is in effect. A small craft advisory is in effect for the Pensacola and Choctawhatchee Bay systems, where sustained winds of 15 to 25 knots with higher gusts are expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Tropical storm conditions continue over coastal waters and Mobile and Perdido Bays into Thursday, with frequent gusts of 35 to 40 knots and seas of 12 to 16 feet well offshore. Thus, a tropical storm warning remains in effect through late Thursday evening. Small craft exercise caution conditions will then linger over offshore waters Friday afternoon before subsiding Friday night into Saturday. A small craft advisory is also in effect for the Pensacola and Choctawhatchee Bay systems through late Thursday evening.
In the hours before
Local storm report, Jun 21, 10:24 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1024 AM CDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM COASTAL FLOOD 4 ESE DOWNTOWN MOBILE 30.68N 87.99W
06/21/2017 BALDWIN AL DEPT OF HIGHWAYS
RIGHT LANE OF THE EASTBOUND HIGHWAY 90 CAUSEWAY AT THE
I-10 INTERCHANGE BLOCKED DUE TO FLOODING
&&
JFBLocal storm report, Jun 21, 11:01 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1101 AM CDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN WIGGINS 30.86N 89.14W
06/21/2017 M8.50 INCH STONE MS EMERGENCY MNGR
COUNTY EM IN STONE COUNTY REPORTED A STORM TOTAL RAINFALL
OF 8.5 INCHES
&&
RROGERSLocal storm report, Jun 21, 11:04 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1104 AM CDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM HEAVY RAIN NAVARRE 30.41N 86.86W
06/21/2017 M8.25 INCH SANTA ROSA FL PUBLIC
PUBLIC REPORTED A STORM TOTAL OF 8.25 INCHES SO FAR AT A
GOLF COURSE IN NAVARRE, FL. REPORT RELAYED VIA SOCIAL
MEDIA
&&
RROGERSLocal storm report, Jun 21, 11:06 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1106 AM CDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 5 WSW PENSACOLA 30.40N 87.28W
06/21/2017 ESCAMBIA FL PUBLIC
PUBLIC REPORTS OF KNEE DEEP WATER AT FOREST CREEK
APPARTMENTS IN PENSACOLA. REPORT RELAYED VIA SOCIAL MEDIA
&&
RROGERSLocal storm report, Jun 21, 11:22 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1122 AM CDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM COASTAL FLOOD DAUPHIN ISLAND 30.26N 88.11W
06/21/2017 MOBILE AL LAW ENFORCEMENT
DAUPHIN ISLAND POLICE REPORT FLOODING FROM THE WEST END
EAST TO ST. STEPHENS STREET
&&
RROGERSLocal storm report, Jun 21, 11:50 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1150 AM CDT WED JUN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HEAVY RAIN 3 NNE JOHNSONS BEACH 30.35N 87.40W
06/21/2017 M8.02 INCH ESCAMBIA FL PUBLIC
OBSERVER MEASURED A STORM TOTAL OF OVER 8 INCHES SO FAR
IN SOUTHWEST ESCAMBIA COUNTY FL
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:12 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 20, 8:19 PM CDT | Coastal Flood Warning | MOB | Baldwin, Mobile | 50 hr |
| Jun 20, 8:23 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jun 20, 10:07 PM CDT | Special Marine Warning | MOB | 113 min | |
| Jun 20, 10:16 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 6 hr |
| Jun 20, 11:44 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 21, 1:43 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 21, 3:12 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 21, 3:47 AM CDT | Special Marine Warning | MOB | 118 min | |
| Jun 21, 4:15 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 12 hr |
| Jun 21, 5:44 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 21, 8:38 AM CDT | River Flood Warning | MOB | Escambia | 48 hr |
| Jun 21, 8:38 AM CDT | River Flood Warning | MOB | Escambia | 61 hr |
| Jun 21, 8:38 AM CDT | River Flood Warning | MOB | Escambia | 67 hr |
| Jun 21, 8:38 AM CDT | River Flood Warning | MOB | Escambia | 12 days |
| Jun 21, 8:38 AM CDT | River Flood Warning | MOB | Covington, Escambia | 3 days |
| Jun 21, 10:14 AM CDT | Areal Flood Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 4 more | 6 hr |
| Jun 21, 11:06 AM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Escambia | 6 hr |
| Jun 21, 12:05 PM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe, Washington | 6 hr |
| Jun 21, 2:29 PM CDT | Tornado Warning | MOB | Baldwin | 46 min |
| Jun 21, 2:44 PM CDT | Tornado Warning | MOB | Escambia | 30 min |
| Jun 21, 2:46 PM CDT | Tornado Warning | MOB | Baldwin | 59 min |
| Jun 21, 2:56 PM CDT | Special Weather Statement | MOB | Mobile | 34 min |
| Jun 21, 2:59 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 21, 3:10 PM CDT | Tornado Warning | MOB | Baldwin | 25 min |
| Jun 21, 3:46 PM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 6 hr |
| Jun 21, 3:53 PM CDT | Tornado Warning | MOB | Baldwin | 52 min |
| Jun 21, 3:57 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 21, 4:02 PM CDT | River Flood Warning | MOB | Mobile | 3 days |
| Jun 21, 4:17 PM CDT | Tornado Warning | MOB | Escambia | 43 min |
| Jun 21, 4:28 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 21, 4:52 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 38 min |
| Jun 21, 5:04 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 86 min |
| Jun 21, 5:42 PM CDT | Special Marine Warning | MOB | 63 min | |
| Jun 21, 5:48 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
| Jun 21, 5:51 PM CDT | Flash Flood Warning | MOB | Baldwin, Choctaw, Clarke, Conecuh, Escambia, Monroe and 1 more | 6 hr |
| Jun 21, 5:51 PM CDT | Special Marine Warning | MOB | 114 min | |
| Jun 21, 6:10 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 26 min |
| Jun 21, 6:43 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 21, 6:45 PM CDT | Tornado Warning | MOB | Covington | 45 min |
| Jun 21, 9:01 AM CDT | Tornado Warning | MOB | Stone | 37 min |
| Jun 21, 9:29 AM CDT | River Flood Warning | MOB | Perry | 5 days |
| Jun 21, 3:37 PM CDT | Special Weather Statement | MOB | Stone | 38 min |
| Jun 21, 4:03 PM CDT | Tornado Warning | MOB | Greene | 17 min |
| Jun 21, 1:56 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 12 hr |
| Jun 21, 4:33 AM CDT | Tornado Warning | MOB | Okaloosa | 31 min |
| Jun 21, 6:11 AM CDT | Tornado Warning | MOB | Okaloosa | 22 min |
| Jun 21, 6:56 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 6 hr |
| Jun 21, 8:38 AM CDT | River Flood Warning | MOB | Okaloosa | 3 days |
| Jun 21, 2:15 PM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 45 min |
| Jun 21, 6:33 PM CDT | Special Weather Statement | MOB | Escambia | 42 min |
Nearby
Areal Flood Warnings in Alabama, 2017Areal Flood Warnings in Mississippi, 2017Areal Flood Warnings in Florida, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.